# SDR UPS08M53459

- Difficulty date: August 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING O/B FLAP T/E DELAMINATION.  REPAIRED LT WING O/B FLAP T/E WEDGE PANEL DELAMINATED AREA AS PER EN1339-08 AND UPS EO MD11-5750-30265A.
